On chemical nature of superheavy element in meteorites
Doklady Akademii Nauk, Tome 220 (1975) no. 3, pp. 552-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_3_a12,
author = {G. N. Goncharov},
title = {On chemical nature of superheavy element in meteorites},
journal = {Doklady Akademii Nauk},
pages = {552--555},
year = {1975},
volume = {220},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a12/}
}
G. N. Goncharov. On chemical nature of superheavy element in meteorites. Doklady Akademii Nauk, Tome 220 (1975) no. 3, pp. 552-555. http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a12/